Skip navigation
The Australian National University

Valentini's cut-elimination for provability logic resolved

Citation

Gore, R & Ramanayake, R 2012, 'Valentini's cut-elimination for provability logic resolved', Review of Symbolic Logic, vol. 5, no. 2, pp. 212-238.

Year

2012

ANU Authors

Fields of Research

  • Mathematical Logic, Set Theory, Lattices And Universal Algebra
  • Computational Logic And Formal Languages
  • Computation Theory And Mathematics Not Elsewhere Classified

Updated:  19 September 2017 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers